# SDR LR7A00200

- Difficulty date: November 1, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 39,158 hours, 17,566 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK PER JOB CARD HC2704, FOUND FS 1066 LOWER HORIZONTAL STAB SKIN CORRODED AT LBL 6 - RBL 28.  REPAIRED IAW LAC MEA 382-55-00-135.
